# SDR DALA2015030502046

- Difficulty date: March 4, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT IN FWD CARGO COMPARTMENT ON FRAME 29 BETWEEN STR 40L TO STR 41L L=1.000", W=0.800", D=0.008", SSI532180.  REPLACED CLEAT ON FWD CARGO COMPARTMENT LOCATED FRAME 29 BETWEEN STR 40L, TO STR 41L IAW SRM 51-72-11 AND DWG D53231626 AND D53230320.
